# SDR USAA20090520BB087

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARM/DISARM LEVER DOES NOT FULLY TRAVEL TO DISARMED POSITION.  MAINTENANCE ADJUSTED R4 GIRT BAR.
